# SDR NWAA093525646

- Difficulty date: October 8, 2009
- Submitted: October 12, 2009
- Operation: Air carrier
- Aircraft: N546US
- Make and model: Boeing 757251
- Aircraft serial: 26493
- Aircraft time: 41,753 hours, 14,538 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK EMERGENCY LIGHTS BELOW OVERHEAD BIN DOORS 20L BETWEEN 23 AND 24L, AND 25R EXTINGUISHED AFTER 20 SECONDS OF EMERGENCY LIGHT SWITCH ACTIVATION.  MAINTENANCE REPLACED BATTERY PACK.
